$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Codral PE Day and Night 24 Tablets

  Product ID: 89121

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral PE Day and Night 24 Tablets

Codral PE Day and Night 24 Tablets

产品号:89121
$14.99 中文官网 618独享折扣
$17.50
$14.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest.

Suitable For:

Effective Day & Night time Relief of:


  • Headaches and fever
  • Blocked nose/runny nose
  • Body aches and pains

Boxed Contents: 18 day tablets, 6 night tablets.

Size: 24 Tablets

Shelf Life in Days: 1095 days

警告

Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants
? if you have taken antihistamines
? if blister foil is broken.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

成分

Active Ingredients: Active ingredients (in each tablet): Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg
Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg

Active Ingredients: Active ingredients (in each tablet):Day: Paracetamol 500mgPhenylephrine hydrochloride 5mg Night: Paracetamol 500mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2mg

使用方法

Directions for use
For Adults and Children 12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.
Rated 5 out of 5 by from My Go To Dependable. Works well every time.
Date published: 2024-06-29
Rated 5 out of 5 by from Much Better I bought when I wasn’t feeling too great and this helped me through the next few days.
Date published: 2019-11-11
Rated 5 out of 5 by from Helped with my flu When i felt it coming i went and ordered this and it worked pretty much straight away . Prefer this brand and the price at chemist warehouse cause not matter what they are still cheaper for pretty much everything you need .
Date published: 2019-05-05
Rated 5 out of 5 by from The only thing that works for me Two times a year I get the flu. This is the only product I can use that actually works quickly.
Date published: 2019-03-05
  • y_2025, m_4, d_29, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_11, tr_6
  • loc_en_AU, sid_89121, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT